Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Ive taken 10 paracetamols

Premium Questions

doctor1 MD

taking paracetamol!! I am also on 10mg Ramipril and 2.5 indapamide . ...I am currently taking paracetamol have been for the last 2 months due to a bulging disc on the left ...

doctor1 MD

with 5mg valium tablets. I take 10 mg morphine twice a day, 50 mg of diclafenac 3 x day and paracetamol 3 ... today I've stopped the diclafenac, i now have diarrhea and my nose has been bleeding and generally feel ...

doctor1 MD

hi my Daughter has taken 15 paracetamol( co-dydramol )10/500mg 5 hours ago she went to hospital 3 hours ago , do u think she will be ok? , she is 16 and weighs approximately 53 kg ...

doctor1 MD

I had 4 days of having paracetamol 4 x a day because i had a tooth extraction. I am in pain now from my tooth can i take paracetamol? ...

doctor1 MD

feed our daughter? Shall we continue paracetamol tablets for few more days or shall we consult a doctor ...

Public Forum Discussions

doctor1 MD

10 year old female. with idopathic hives. over the last couple of days has experience swelling in the palm of the hands, feet, in the inner arm/elbow area. The hives have also begin to be much larger ...

doctor1 MD

Hi Doctor, i am having fever at 100.6F. i wish to take 2 tablets of paracetamol 500mg each. Will this kill or damage the sperm as today is within the time window for ovulation, 10th from the first period ...

doctor1 MD

I ve taken 22 paracetamol about 10 minutes ago will it kill me? ...

doctor1 MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because ...

doctor1 MD

hi, over the past two days ive began to feel very dizzy. My head just feels really heavy, ive got a sore head at the front and on top of my head. i also felt a little bit sick, but i wasnt sick. Really ...

doctor1 MD

Hi, I took 10g of paracetamol at a time but puked as soon as i took them. I puked for like 15 min and then again drank some water and puked more. How likely is that i m going to die? Did the puking help? I puked ...

doctor1 MD

I have been suffering badly with anxiety for a few weeks and today I ve decided to give kalms ago to see if it can help with my stress, worry and sleep disturbances! Is it safe to take paracetamol ...

doctor1 MD

Hi Doc, My son is now 16 years old, He is allergic to all paracetamol drugs when taken orally except through injection and rectum (anus). The allergic reactions occur within 10 -15 minutes when taken ...

doctor1 MD

and cant quite remember what ive taken. I bought two new packets fo paracetamols yesturday and ive checked ... not taken more than 6 tablets today. Ihave not taken any other paracetamol containing products on top ...

doctor1 MD

Is paracetamol & acetaminophen the same drug? What are the symptoms of liver damage from paracetamol and/or codeine. At times I have taken up to 10 Panadeine Forte a day for severe back pain ...

Mobile Questions and Answers

doctor1 MD

Hi, It is excess of dose of paracetamol. Immediately rush to emergency department of hospital near you and get it lavaged. Do not be panicky as paracetamol is quite safe but in your case taken in high amount.

doctor1 MD

Hi, you may have liver toxicity. You may vomiting, diarrhoea, disorientation, .b please consult the doctor and get treated.

doctor1 MD

Dear Carl, welcome to hcm. Nothing should happen as vitamins are components of food too. Two paracetamol tablets will not damage much. However if you have any symptoms visit doctor. Hit a thanks. Regards